# SDR R61A201904250491

- Difficulty date: April 29, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 39,837 hours, 24,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031034021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CH FOUND LT WING FIXED LEADING EDGE BEHIND SLAT NR 3 CRACKED (7.0 INCHES LONG) MX REMOVED AND REPLACED LT WING FIXED LEADING EDGE SKIN PN 170-31034-021 BEHIND SLAT NR 3 IAW SRM 51-41-02, 51-43-04. AC REMAINS IN YRQ FOR COMPLETION.
